# SDR DHL9770219D

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Req'D Repair
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, CHECK DOUBLER REPAIR AT STA 1050 FROM S26 TO S25R FWD OF AFT CARGO DOOR CUTOUT  LOWER FWD CORNER.  REMOVED DOUBLER, INSTALLED DOUBELR REPAIR 56 X 20, TRIPLER 23 X 21 AND FILLER 57 X 12 PER AVITAS EO 97PMS1.155D-1.
